Isabella Ianni
Isabella Ianni
Adresse e-mail validée de uniroma1.it - Page d'accueil
Titre
Citée par
Citée par
Année
On concentration of positive bound states for the Schrödinger-Poisson problem with potentials
I Ianni, G Vaira
Adv. Nonlinear Studies 8 (2), 573--595, 2008
1302008
Sign-changing radial solutions for the Schroedinger-Poisson-Slater problem
I Ianni
Topological Methods in Nonlinear Analysis 41 (2), 365--385, 2013
642013
Ground and bound states for a static Schrödinger–Poisson–Slater problem
I Ianni, D Ruiz
Communications in Contemporary Mathematics 14 (01), 1250003, 2012
492012
Solutions of the Schrödinger-Poisson problem concentrating on spheres, part II: existence
I Ianni
Math. Models Methods Appl. Sci 19 (6), 877-910, 2009
482009
Solutions of the Schrödinger–Poisson problem concentrating on spheres, part I: necessary conditions
I Ianni, G Vaira
Mathematical Models and Methods in Applied Sciences 19 (05), 707-720, 2009
462009
Asymptotic analysis and sign changing bubble towers for Lane-Emden problems
F De Marchis, I Ianni, F Pacella
Journal of the European Mathematical Society 17 (8), 2037--2068, 2015
192015
A Morse index formula for radial solutions of Lane–Emden problems
F De Marchis, I Ianni, F Pacella
Advances in Mathematics 322, 682-737, 2017
182017
Exact Morse index computation for nodal radial solutions of Lane–Emden problems
F De Marchis, I Ianni, F Pacella
Mathematische Annalen 367 (1-2), 185-227, 2017
182017
Non-radial sign-changing solutions for the Schroedinger-Poisson problem in the semiclassical limit
I Ianni, G Vaira
NoDEA 22 (4), 741--776, 2015
162015
Asymptotic profile of positive solutions of Lane–Emden problems in dimension two
F De Marchis, I Ianni, F Pacella
Journal of Fixed Point Theory and Applications 19 (1), 889-916, 2017
152017
Multi-Speeds solitary waves solutions for nonlinear Schrödinger systems
I Ianni, SL Coz
Journal of the London Mathematical Society 89 (2), 623-639, 2014
152014
Sign-changing solutions of Lane Emden problems with interior nodal line and semilinear heat equations
F De Marchis, I Ianni, F Pacella
Journal of Differential Equations 254 (8), 3596-3614, 2013
132013
Morse index and uniqueness of positive solutions of the Lane-Emden problem in planar domains
F De Marchis, M Grossi, I Ianni, F Pacella
Journal de Mathématiques Pures et Appliquées 128, 339-378, 2019
112019
Quasi-radial solutions for the Lane–Emden problem in the ball
F Gladiali, I Ianni
Nonlinear Differential Equations and Applications NoDEA 27 (2), 1-61, 2020
10*2020
Blow up of solutions of semilinear heat equations in non radial domains of
F De Marchis, I Ianni
arXiv preprint arXiv:1403.0115, 2014
102014
L∞-norm and energy quantization for the planar Lane-Emden problem with large exponent
F De Marchis, M Grossi, I Ianni, F Pacella
Arch. Math 111 (4), 421-429, 2018
92018
Morse index and sign changing bubble towers for Lane-Emden problems
F De Marchis, I Ianni, F Pacella
AMPA, to appear (arXiv preprint arXiv:1406.3970 ), 2014
92014
On the Cauchy Problem and the Black Solitons of a Singularly Perturbed Gross--Pitaevskii Equation
I Ianni, SL Coz, J Royer
SIAM Journal on Mathematical Analysis 49 (2), 1060-1099, 2017
82017
Prescribed Gauss curvature problem on singular surfaces
T D’Aprile, F De Marchis, I Ianni
Calculus of Variations and Partial Differential Equations 57 (4), 1-36, 2018
62018
Blow-up for sign-changing solutions of the critical heat equation in domains with a small hole
I Ianni, M Musso, A Pistoia
Communications in Contemporary Mathematics, to appear (arXiv preprint arXiv …, 2014
52014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20